RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Slavyanov, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 29

Number of views:
This page:1783
Abstract pages:6598
Full texts:1840
References:713
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person18774
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/163595
http://elibrary.ru/author_items.asp?authorid=13820

Publications in Math-Net.Ru
2019
1. A. A. Salatich, S. Yu. Slavyanov, “Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation”, Nelin. Dinam., 15:1 (2019),  79–85  mathnet
2018
2. M. V. Babich, S. Yu. Slavyanov, “Links from second-order Fuchsian equations to first-order linear systems”, Zap. Nauchn. Sem. POMI, 468 (2018),  221–227  mathnet
2017
3. S. Yu. Slavyanov, “Symmetries and apparent singularities for the simplest Fuchsian equations”, TMF, 193:3 (2017),  401–408  mathnet  elib; Theoret. and Math. Phys., 193:3 (2017), 1754–1760  isi  scopus
4. S. Yu. Slavyanov, A. A. Salatich, “Confluent Heun equation and confluent hypergeometric equation”, Zap. Nauchn. Sem. POMI, 462 (2017),  93–102  mathnet; J. Math. Sci. (N. Y.), 232:2 (2018), 157–163  scopus
2016
5. S. Yu. Slavyanov, D. F. Shat'ko, A. M. Ishkhanyan, T. A. Rotinyan, “Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients”, TMF, 189:3 (2016),  371–379  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:3 (2016), 1726–1733  isi  scopus
6. M. M. Stepanova, K. S. Shefov, S. Yu. Slavyanov, “Multifactorial global search algorithm in the problem of optimizing a reactive force field”, TMF, 187:1 (2016),  177–194  mathnet  mathscinet  elib; Theoret. and Math. Phys., 187:1 (2016), 603–617  isi  scopus
7. S. Yu. Slavyanov, O. L. Stesik, “Antiquantization of deformed Heun-class equations”, TMF, 186:1 (2016),  142–151  mathnet  mathscinet  elib; Theoret. and Math. Phys., 186:1 (2016), 118–125  isi  scopus
8. S. Yu. Slavyanov, O. L. Stesik, “Symbolic generation of Painlevé equations”, Zap. Nauchn. Sem. POMI, 448 (2016),  263–269  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 345–348  scopus
2015
9. S. Yu. Slavyanov, “Antiquantization and the corresponding symmetries”, TMF, 185:1 (2015),  186–191  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:1 (2015), 1522–1526  isi  scopus
10. S. Yu. Slavyanov, “Polynomial degree reduction of a Fuchsian $2{\times}2$ system”, TMF, 182:2 (2015),  223–230  mathnet  mathscinet  elib; Theoret. and Math. Phys., 182:2 (2015), 182–188  isi  scopus
11. A. Ya. Kazakov, S. Yu. Slavyanov, “Representations and use of symbolic computations in the theory of Heun equations”, Zap. Nauchn. Sem. POMI, 432 (2015),  162–176  mathnet; J. Math. Sci. (N. Y.), 209:6 (2015), 910–921  scopus
2014
12. A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV”, TMF, 179:2 (2014),  189–195  mathnet  mathscinet  elib; Theoret. and Math. Phys., 179:2 (2014), 543–549  isi  scopus
2011
13. A. Mylläri, S. Yu. Slavyanov, “Integrable dynamical systems generated by quantum models with an adiabatic parameter”, TMF, 166:2 (2011),  261–265  mathnet  mathscinet; Theoret. and Math. Phys., 166:2 (2011), 224–227  isi  scopus
2008
14. A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for a deformed Heun equation and symmetries of the Painlevé PVI equation”, TMF, 155:2 (2008),  252–264  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:2 (2008), 722–733  isi  scopus
2007
15. S. Yu. Slavyanov, F. R. Vukailovich, “Isomonodromic deformations and "antiquantization" for the simplest ordinary differential equations”, TMF, 150:1 (2007),  143–151  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:1 (2007), 123–131  isi  scopus
2005
16. V. È. Grikurov, L. V. Ivanov, S. Yu. Slavyanov, R. V. Trepkov, S. A. Fursenko, “On computation of the effective thermal conductivity of building bricks with hollow spaces”, Matem. Mod., 17:9 (2005),  77–84  mathnet  zmath
2003
17. S. Yu. Slavyanov, “Equation for a Product of Solutions of Two Different Schrödinger Equations”, TMF, 136:3 (2003),  410–417  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 136:3 (2003), 1251–1257  isi
18. S. Yu. Slavyanov, “Integral equations of Fredholm type with rapidly varying kernels and their relationship to dynamic systems”, Zap. Nauchn. Sem. POMI, 300 (2003),  245–249  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2822–2824
2002
19. X. Dosch, S. Yu. Slavyanov, “Method of Local Peak Functions for Reconstructing the Original Profile in the Fourier Transformation”, TMF, 131:1 (2002),  15–25  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 131:1 (2002), 459–467  isi
2000
20. S. Yu. Slavyanov, “Isomonodromic deformations of Heun and Painlevé equations”, TMF, 123:3 (2000),  395–406  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:3 (2000), 744–753  isi
1999
21. S. Yu. Slavyanov, “Recurrent calculations of multipole matrix elements”, TMF, 120:3 (1999),  473–481  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 120:3 (1999), 1213–1219  isi
22. S. Yu. Slavyanov, “Structural theory of special functions”, TMF, 119:1 (1999),  3–19  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 119:1 (1999), 393–406  isi
23. S. Yu. Slavyanov, W. Lay, A. M. Akopyan, A. B. Pirozhnikov, V. Yu. Dmitriev, A. B. Yazik, V. Zhegunov, “Knowledge base on special functions”, Zap. Nauchn. Sem. POMI, 258 (1999),  345–354  mathnet  zmath; J. Math. Sci. (New York), 108:6 (2002), 1160–1167
1996
24. W. Lay, A. Ya. Kazakov, S. Yu. Slavyanov, “Eigenvalue problems for equations of the Heun class”, Algebra i Analiz, 8:2 (1996),  129–141  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:2 (1997), 281–289
25. A. Ya. Kazakov, S. Yu. Slavyanov, “Integral relations for special functions of hypergeometric and Heun class”, TMF, 107:3 (1996),  388–396  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:3 (1996), 733–739  isi
1995
26. A. Seeger, W. Lay, S. Yu. Slavyanov, “Confluence of Fuchsian second-order differential equations”, TMF, 104:2 (1995),  233–247  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:2 (1995), 950–960  isi
1991
27. J. Cohen, S. Yu. Slavyanov, “Quasiclassical asymptotics of the spectrum for lower states of an anharmonic oscillator”, Algebra i Analiz, 3:2 (1991),  132–138  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:2 (1992), 355–361
1974
28. S. Yu. Slavyanov, “Quasy-Optical Modes of the Jumping Ball Type Inside the Oblate Spheroid”, Zap. Nauchn. Sem. LOMI, 42 (1974),  239–243  mathnet
1969
29. S. Yu. Slavyanov, “Asymptotic behavior of singular Sturm–Liouville problems for large parameter in the case of nearby transition points”, Differ. Uravn., 5:2 (1969),  313–325  mathnet  mathscinet  zmath
1967
30. S. Yu. Slavyanov, “Asymptotic representations for prolate spheroidal functions”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1001–1010  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 50–62

2003
31. V. M. Babich, S. Yu. Slavyanov, “Remembering V. F. Lazutkin”, Zap. Nauchn. Sem. POMI, 300 (2003),  23–24  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2686
2002
32. X. Dosch, S. Yu. Slavyanov, “Method of Local Peak Functions for Reconstructing the Original Profile in the Fourier Transformation [Erratum]”, TMF, 131:2 (2002),  352  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019